# SDR 20000615AP012

- Difficulty date: November 12, 1999
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TWO EACH 1 INCH CRACKS INSIDE LEFT WING FIXED L/E AT TOP AFT END OF NOSE RIB-SLAT STATION 0, SEEN FROM OUTBOARD SIDE.  FABRICATED NEW RIB AND INSTALLED IAW 51-10-1, PAGE 4.  (M)
